Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 259, NWS Jacksonville, FL

August 12, 2011Alachua County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 12, 2011, 6:38 PM EDT for Alachua County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2011, 6:38 PM EDT (22:38 UTC)
Expired
Aug 12, 2011, 6:55 PM EDT
In force
17 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Alachua County, FL

The radar

The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WUUS52 KJAX 122238
SVRJAX
FLC001-122330-
/O.NEW.KJAX.SV.W.0259.110812T2238Z-110812T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
638 PM EDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ALACHUA COUNTY IN NORTHERN FLORIDA

* UNTIL 730 PM EDT

* AT 638 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ROCHELLE...OR 11 MILES SOUTHEAST OF GAINESVILLE...AND
  MOVING NORTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROCHELLE AND NEWNANS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2967 8216 2948 8217 2949 8235 2967 8227
TIME...MOT...LOC 2238Z 191DEG 8KT 2955 8226

$$

ZAPPE
1 follow-up statement
981 
WWUS52 KJAX 122255 RRB
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
655 PM EDT FRI AUG 12 2011

FLC001-122306-
/O.CAN.KJAX.SV.W.0259.000000T0000Z-110812T2330Z/
ALACHUA FL-
655 PM EDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALACHUA COUNTY IS
CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2967 8216 2948 8217 2949 8235 2967 8227
TIME...MOT...LOC 2256Z 191DEG 8KT 2959 8225

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:27 PM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Aug 12, 2:27 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT FRI AUG 12 2011

...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON...

.SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN
CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE
BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER
LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON
MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE
THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW
LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE
SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE
TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON
THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH
A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S
NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES
DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN.

THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST
LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A
JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY
FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE
FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z.
IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH
THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER
THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE
(UPDRAFT -10 TO -20 DEG C LAYER).

SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE
THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG
RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE
HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY
UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK
STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA
BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR
IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME
SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR
IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW.

ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN
INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO
INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING
EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL.

HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER
90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON
EAST COAST SEA BREEZE DEVELOPS.

&&

.LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC
SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE
LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO
FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL
THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS
SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN
THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S
POSSIBLE WELL INLAND.

&&

.AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO
20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL
MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ
AFTER 08Z SAT MORNING.

&&

.MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A
SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE
GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE
EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  93  73  93 /  20  40  20  30
SSI  80  88  78  91 /  20  30  20  40
JAX  77  92  76  93 /  30  30  20  40
SGJ  79  90  77  92 /  30  30  20  40
GNV  74  94  74  92 /  30  50  20  40
OCF  75  93  74  92 /  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT FRI AUG 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
204 PM EDT FRI AUG 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

...DANGEROUS HEAT INDICES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES
WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE
AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF
POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU
WORK OR SPEND TIME OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND
AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT
WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING
STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM
MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY
RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE
IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON
THROUGH MONDAY.

SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON
THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ABE

In the hours before

Special weather statement, Aug 12, 5:59 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT FRI AUG 12 2011

FLZ024-122245-
NASSAU-
559 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF YULEE...OR 6 MILES
SOUTHWEST OF FERNANDINA BEACH...MOVING SOUTHEAST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE AND AMELIA
CITY THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8144 3057 8158 3066 8158 3066 8150
TIME...MOT...LOC 2200Z 313DEG 5KT 3060 8152

ZAPPE
Special weather statement, Aug 12, 6:04 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
604 PM EDT FRI AUG 12 2011

FLZ036-037-040-122245-
ALACHUA-MARION-PUTNAM-
604 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT...

AT 605 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST
OF MELROSE TO CITRA...MOVING WEST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CITRA...LOCHLOOSA...
MELROSE AND CROSS CREEK THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2969 8196 2937 8207 2941 8220 2974 8210
TIME...MOT...LOC 2205Z 093DEG 5KT 2966 8202 2940 8213

ZAPPE
Special weather statement, Aug 12, 6:18 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT FRI AUG 12 2011

FLZ030-031-036-122330-
ALACHUA-BRADFORD-UNION-
618 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
NORTHEASTERN ALACHUA AND EASTERN UNION COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

THE INTERACTION OF MERGING OUTFLOW BOUNDARIES AND A VERY UNSTABLE
ATMOSPHERE WILL LIKELY RESULT IN EXPLOSIVE THUNDERSTORM DEVELOPMENT.
THESE THUNDERSTORMS WILL LIKELY IMPACT AREAS AROUND RAIFORD...
NEWNANS LAKE...NEW RIVER...LAKE BUTLER...LA CROSSE...JOHNSTOWN...
GAINESVILLE AIRPORT...GAINESVILLE AND ELLERBEE THROUGH 730 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2961 8248 3013 8235 3014 8205 2963 8206
TIME...MOT...LOC 2215Z 281DEG 4KT 3018 8212 2963 8223

ZAPPE
Special weather statement, Aug 12, 6:19 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT FRI AUG 12 2011

FLZ023-122300-
BAKER-
619 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 700 PM EDT...

AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
GLEN SAINT MARY TO 6 MILES WEST OF SANDERSON...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...
MACCLENNY AND GLEN SAINT MARY THROUGH 700 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3026 8205 3015 8205 3014 8244 3032 8246
      3036 8246
TIME...MOT...LOC 2220Z 281DEG 4KT 3018 8211 3027 8235

ZAPPE
Special weather statement, Aug 12, 6:21 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT FRI AUG 12 2011

FLZ023-GAZ150-164-122300-
BAKER-CHARLTON-WARE-
621 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
HOMELAND TO 34 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8245 3058 8242 3062 8242 3089 8218
      3089 8199 3045 8233 3049 8246 3057 8246
TIME...MOT...LOC 2221Z 270DEG 6KT 3083 8208 3050 8240

ZAPPE
Special weather statement, Aug 12, 6:24 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT FRI AUG 12 2011

GAZ164-122315-
CHARLTON-
624 PM EDT FRI AUG 12 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 715 PM EDT...

AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF FOLKSTON...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY
RURAL AREAS OF THE INDICATED COUNTY THROUGH 715 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3095 8190 3087 8197 3092 8210 3102 8207
TIME...MOT...LOC 2224Z 303DEG 5KT 3094 8201

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:29 PM EDTSpecial Weather StatementJAXFlagler31 min
Aug 12, 3:40 PM EDTSpecial Weather StatementJAXMarion50 min
Aug 12, 3:51 PM EDTAreal Flood AdvisoryJAXMarion54 min
Aug 12, 3:54 PM EDTSpecial Weather StatementJAXFlagler36 min
Aug 12, 3:55 PM EDTAreal Flood AdvisoryJAXFlagler65 min
Aug 12, 3:59 PM EDTSpecial Weather StatementJAXSuwannee46 min
Aug 12, 4:04 PM EDTSpecial Weather StatementJAXCitrus41 min
Aug 12, 4:16 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns59 min
Aug 12, 4:17 PM EDTSpecial Weather StatementJAXPutnam28 min
Aug 12, 4:33 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam26 min
Aug 12, 4:48 PM EDTSpecial Weather StatementJAXNassau42 min
Aug 12, 4:49 PM EDTSpecial Weather StatementJAXSuwannee41 min
Aug 12, 4:51 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 4:52 PM EDTSpecial Weather StatementJAXMarion38 min
Aug 12, 4:53 PM EDTAreal Flood AdvisoryJAXMarion112 min
Aug 12, 4:58 PM EDTSevere Thunderstorm WarningJAXMarion47 min
Aug 12, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 12, 5:15 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Aug 12, 5:23 PM EDTSpecial Weather StatementJAXNassau52 min
Aug 12, 5:27 PM EDTAreal Flood WarningJAXMarion2 hr
Aug 12, 5:35 PM EDTSpecial Weather StatementJAXNassau40 min
Aug 12, 5:37 PM EDTSpecial Weather StatementJAXBaker38 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau25 min
Aug 12, 5:50 PM EDTAreal Flood AdvisoryJAXNassau115 min
Aug 12, 5:53 PM EDTSpecial Weather StatementJAXClay52 min
Aug 12, 5:55 PM EDTSpecial Weather StatementJAXAlachua50 min
Aug 12, 5:57 PM EDTSpecial Weather StatementJAXClay48 min
Aug 12, 5:58 PM EDTAreal Flood AdvisoryJAXNassau92 min
Aug 12, 5:59 PM EDTSpecial Marine WarningJAX61 min
Aug 12, 5:59 PM EDTSpecial Weather StatementJAXNassau46 min
Aug 12, 6:02 PM EDTSevere Thunderstorm WarningJAXAlachua9 min
Aug 12, 6:04 PM EDTSpecial Weather StatementJAXAlachua41 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam23 min
Aug 12, 6:18 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union72 min
Aug 12, 6:18 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns32 min
Aug 12, 6:19 PM EDTSpecial Weather StatementJAXBaker41 min
Aug 12, 6:28 PM EDTAreal Flood WarningJAXClay, Duval, Saint Johns110 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns47 min
Aug 12, 6:28 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Union27 min
Aug 12, 6:29 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau26 min
Aug 12, 6:31 PM EDTSpecial Marine WarningJAX93 min
Aug 12, 6:52 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union38 min
Aug 12, 6:58 PM EDTSpecial Weather StatementJAXDuval47 min
Aug 12, 7:01 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns27 min
Aug 12, 7:09 PM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Aug 12, 7:14 PM EDTSpecial Marine WarningJAX46 min
Aug 12, 7:18 PM EDTAreal Flood WarningJAXAlachua, Marion49 min
Aug 12, 7:18 PM EDTSpecial Weather StatementJAXMarion42 min
Aug 12, 7:19 PM EDTSpecial Marine WarningJAX84 min
Aug 12, 7:21 PM EDTAreal Flood WarningJAXBaker, Bradford, Clay, Duval, Putnam, Union56 min
Aug 12, 7:23 PM EDTSpecial Weather StatementJAXLevy52 min
Aug 12, 7:26 PM EDTSpecial Marine WarningJAX38 min
Aug 12, 7:30 PM EDTSevere Thunderstorm WarningJAXMarion24 min
Aug 12, 7:38 PM EDTSpecial Marine WarningJAX52 min
Aug 12, 7:52 PM EDTSpecial Marine WarningJAX23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.